# SDR DALA2025112408537

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,844 hours, 27,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH CONTINUITY FITTING OF THE WINDSHIELD LOWER ATTACHMENT AREA INTERNAL.   REPAIRED PER ERA 629854-14AD REV ORIGINAL. (1315086)
